Home > Research > Publications & Outputs > Reproducibility

Electronic data

  • Editorial_on_Reproducibility_v4

    Rights statement: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in IMA Journal of Management Mathematics following peer review. The definitive publisher-authenticated version John E. Boylan Reproducibility IMA J Management Math 2016 27: 107-108. is available online at: http://imaman.oxfordjournals.org/content/27/2/107

    Accepted author manuscript, 115 KB, PDF document

    Available under license: CC BY: Creative Commons Attribution 4.0 International License

Links

Text available via DOI:

View graph of relations

Reproducibility

Research output: Contribution to journalEditorialpeer-review

Published

Standard

Reproducibility. / Boylan, John Edward.

In: IMA Journal of Management Mathematics, Vol. 27, No. 2, 04.2016, p. 107-108.

Research output: Contribution to journalEditorialpeer-review

Harvard

Boylan, JE 2016, 'Reproducibility', IMA Journal of Management Mathematics, vol. 27, no. 2, pp. 107-108. https://doi.org/10.1093/imaman/dpw003

APA

Boylan, J. E. (2016). Reproducibility. IMA Journal of Management Mathematics, 27(2), 107-108. https://doi.org/10.1093/imaman/dpw003

Vancouver

Boylan JE. Reproducibility. IMA Journal of Management Mathematics. 2016 Apr;27(2):107-108. https://doi.org/10.1093/imaman/dpw003

Author

Boylan, John Edward. / Reproducibility. In: IMA Journal of Management Mathematics. 2016 ; Vol. 27, No. 2. pp. 107-108.

Bibtex

@article{d3a4069b14ce47c4850586466b53cd92,
title = "Reproducibility",
author = "Boylan, {John Edward}",
note = "This is a pre-copy-editing, author-produced PDF of an article accepted for publication in IMA Journal of Management Mathematics following peer review. The definitive publisher-authenticated version John E. Boylan Reproducibility IMA J Management Math 2016 27: 107-108. is available online at: http://imaman.oxfordjournals.org/content/27/2/107",
year = "2016",
month = apr,
doi = "10.1093/imaman/dpw003",
language = "English",
volume = "27",
pages = "107--108",
journal = "IMA Journal of Management Mathematics",
issn = "1471-678X",
publisher = "Oxford University Press",
number = "2",

}

RIS

TY - JOUR

T1 - Reproducibility

AU - Boylan, John Edward

N1 - This is a pre-copy-editing, author-produced PDF of an article accepted for publication in IMA Journal of Management Mathematics following peer review. The definitive publisher-authenticated version John E. Boylan Reproducibility IMA J Management Math 2016 27: 107-108. is available online at: http://imaman.oxfordjournals.org/content/27/2/107

PY - 2016/4

Y1 - 2016/4

U2 - 10.1093/imaman/dpw003

DO - 10.1093/imaman/dpw003

M3 - Editorial

VL - 27

SP - 107

EP - 108

JO - IMA Journal of Management Mathematics

JF - IMA Journal of Management Mathematics

SN - 1471-678X

IS - 2

ER -